On the asymptotic of solutions of second-order differential equations with rapidly varying nonlinearities
AbstractWe establish the conditions of existence for one class of monotone solutions of two-term nonautonomous differential equations of the second order with rapidly varying nonlinearities and the asymptotic representations of these solutions and their first-order derivatives as $t \uparrow \omega (\omega \leq +\infty )$.
How to Cite
Evtukhov, V. M., and A. G. Chernikova. “On the Asymptotic of Solutions of Second-Order differential equations With Rapidly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 73-91, https://umj.imath.kiev.ua/index.php/umj/article/view/1420.